MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. LIVEWIRE¿ ELECTROPHYSIOLOGY CATHETER DUO-DECAPOLAR (20 ELECTRODES), SUPER LARGE; CATHETER, STEERABLE

ST. JUDE MEDICAL, INC. LIVEWIRE¿ ELECTROPHYSIOLOGY CATHETER DUO-DECAPOLAR (20 ELECTRODES), SUPER LARGE; CATHETER, STEERABLE
Model Number 401914
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 06/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation results will be provided in a subsequent submission.
 
Event or Problem Description
During a procedure the catheter was placed through vena femoralis into the right atrium.After pulling the catheter out of the patient it was noticed that tissue was at the tip of the catheter.The catheter was replaced and the procedure was completed with no adverse consequences to the patient.There were no performance issues with any abbott device.
 
Additional Manufacturer Narrative
One 7f, duo-decapolar, super large curl, livewire ep catheter was received for evaluation.No blood-like substance (bls) was seen on the returned device.Foreign material was noted on the distal tip of the catheter.No other visual anomalies were noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the tissue on the tip of the catheter remains unknown.

Brand Name
LIVEWIRE¿ ELECTROPHYSIOLOGY CATHETER DUO-DECAPOLAR (20 ELECTRODES), SUPER LARGE
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
MDR Report Key8683617
Report Number2182269-2019-00080
Device Sequence Number16711511
Product Code DRA
UDI-Device Identifier05414734202565
UDI-Public05414734202565
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K913940
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number401914
Device Catalogue Number401914
Device Lot Number6584511
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/03/2019
Supplement Date Received by Manufacturer07/10/2019
Initial Report FDA Received Date06/10/2019
Supplement Report FDA Received Date07/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;